# SDR HALA20240923162

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 49,047 hours, 7,707 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Isolation Valve
- Part number: D97C00664
- Part serial: G50993
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL + TANK XFER FAULT. ECAM TRIGGERED AFTER VALVE CLOSED. REMOVED AND REPLACED FUEL TRIM ISO VALVE SMA (701QN) PER AMM 28-27-53. OPS CHECK GOOD. NO FAULTS NOTED OK FOR SERVICE.
